# SDR SCNA20121210089

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR ACCESS PANEL FRAME CLIP CRACKED.  REMOVED & REPLACED FRAME CLIP ON R-2 DOOR ACESS PANEL.  APPLIED TOPCOAT FINISH TO FRAME CLIP.
